# SDR ABXA9701120

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46122
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5755271
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FUSELAGE SKIN WAS FOUND BULGED AT STA 400 LONGERON 34L.  REMOVED CORRODED SKIN AND REPAIRED IAW DC8 SRM 53-4-1 AND ABX REA D853-19125MR.
